# SDR 99UAL900404

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7268U
- Make and model: Boeing 727222
- Aircraft serial: 21415
- Engine: Pwa JT8D15
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Misdrilled
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE CENTER WING BOX REAR SPAR WEB MODIFICATION AS MANDATED BY AD97-25-15, EIGHTY THREE HOLES WERE MISDRILLED COMMON TO THE REAR SPAR CENTER WEB ACCESS PLATE AND THE REAR SPAR WEB.  OVERSIZED FASTENERS OF THE SAME TYPE WERE INSTALLED.  THIS REPAIR WAS APPROVED BY BOEING DER WITH AN 8110-3 AS AN ALTERNATE MEAN OF COMPLIANCE TO AD97-25-15.
